question-icon

Hi, Please Find Attached Images Of Foot Of My Father.

default
Posted on Wed, 1 Jul 2020
Question: Hi, please find attached images of foot of my father. he has these patches on his skin. He has a cracked feet and says he rubbed against the leg and now it is irritating. Can you suggest some medicines/creams for these irritants? ((for the patches, we did visit a local physician here sometime back and he had given some medicines but my dad didn't take it regularly))
doctor
Answered by Dr. Asmeet Kaur Sawhney (44 minutes later)
Brief Answer:
Eczema, topical steroid, moisturizing lotion, antihistaminic

Detailed Answer:
Hi,
Welcome to 'Ask A Doctor' service.

I have gone through your query and reviewed the attached photograph.
It seems to be eczema.

I would recommend you to apply topical steroid like Clobetasol propionate cream diluted in a moisturizing lotion (e.g.Venussia XXXXXXX lotion) in the ratio of 1:3 on the affected areas twice daily and take antihistaminic like tablet Levocetirizine 5mg twice daily for 2 weeks...

Also ask him to keep his foot elevated, avoid prolonged standing, avoid harsh soaps for bathing, avoid hot water baths and keep his legs moisturized.

These measures will help in resolving his problem.

Regards
Dr Asmeet

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (6 hours later)
Thanks doc, so I need to mix Clobetasol propionate cream and Venussia XXXXXXX lotion together in 1:3 ratio? How to measure this ratio? Is it to be measured on a spoon?
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Welcome

Detailed Answer:
You have to take clobetasol propionate cream and venussia XXXXXXX lotion on your palm and mix it .
It has to be approximately in the ratio of 1:3.
There is no need to use a spoon for measurement.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4996 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi, Please Find Attached Images Of Foot Of My Father.

Brief Answer: Eczema, topical steroid, moisturizing lotion, antihistaminic Detailed Answer: Hi, Welcome to 'Ask A Doctor' service. I have gone through your query and reviewed the attached photograph. It seems to be eczema. I would recommend you to apply topical steroid like Clobetasol propionate cream diluted in a moisturizing lotion (e.g.Venussia XXXXXXX lotion) in the ratio of 1:3 on the affected areas twice daily and take antihistaminic like tablet Levocetirizine 5mg twice daily for 2 weeks... Also ask him to keep his foot elevated, avoid prolonged standing, avoid harsh soaps for bathing, avoid hot water baths and keep his legs moisturized. These measures will help in resolving his problem. Regards Dr Asmeet